# SDR ASAA2018122027481

- Difficulty date: December 20, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 31,353 hours, 9,118 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005774
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 25,103 hours, 9,506 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 IDG FREQUENT SERVICING. GROUNDED - YES. REPLACED THE #1 IDG PER B737-800 AMM 24-11-11.
